# SDR COMA0760643

- Difficulty date: November 14, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 15,294 hours, 13,720 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10021
- Part serial: 6969
- Condition: Faulty
- Location: Lt Te Flap
- Part time: 3,497 hours, 3,081 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5089 - FLAPS FAILED AT 8 DEGREES ON APPROACH INTO MSP.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED LEFT I/B FLAP I/B ACTUATOR.
